# SDR MALA010668

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227705643
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FOUND RT I/B ELEVATOR FWD FUSELAGE CABLE IS CHAFED.  MAINTENANCE REPLACED RT I/B FWD FUSELAGE CABLE P/N 7227705-643, IAW SF340 AMM 27-31-15.
